# SDR SWAA2021072690674

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB R/H FLOOR-TO-SIDEWALL SUPPORT; BS 887+11; RBL 21; WL 157 (MARKED) ; / [01] REMOVED CORROSION ON ACB R/H SIDEWALL SUPPORT AT BS 887+11 RBL 21 WL 157; REWORKED AREA; L: 1.5' W: 0.700' ORIGINAL THICKNESS 0.040' REMOVED MAT. 0.009' REMAINING MAT. 0.031' FOUND TO BE OUT LIMIT IAW SRM 53-70-53-1A-2; TOOL ID: ATS1671 DUE DATE: 01/2022; [02] REMOVED ACB R/H SIDEWALL SUPPORT AT BS 887 TO BS 947 RBL 21 IAW SRM 51-40-02-0G-0; [03] FABRICATED ACB R/H FLOOR TO SIDEWALL SUPPORT AT BS 887 TO BS 947 RBL 21; FROM MATERIAL BAC1496-377#7075-T62 LOT # 1454325-1; IAW DWG 147A7501 LOCATED AND DRLLED NEW SIDEWALL SUPPORT IAW SRM 51-40-05- 0G-0; [04] VERIFIED FABRICATION/LOCATE AND DRILL OF R/H FLOOR-TO-SIDEWALL SUPPORT; BS 887-947; RBL 21 IAW SRM 51-40-05-0G-0; [05] APPLIED A CHEMICAL CONVERSION COATING AND PRIMED THE NEW ACB FLOOR TO SIDEWALL SUPPORT R/H BS 847 TO BS 947 RBL 21; IAW SOPM 20-43-03 & SOPM 20-44-04 OK TO INSTALL; [06] APPLIED A CHEMICAL CONVERSION COATING AND PRIMED THE NEW ACB FLOOR TO SIDEWALL SUPPORT R/H BS 847 TO BS 947 RBL 21; IAW SOPM 20-43-03 & SOPM 20-44-04 OK TO INSTALL; [07] CORRECTED MEASUREMENT; [08] VERIFIED APPLICATION OF CONVERSION COATING AND PRIMER.  IAW SOPM 20-43-03 & SOPM 20-44-04  OK TO INSTALL; [09] INSTALLED FLOOR TO SIDEWALL SUPPORT AT ACB BS 847-947; RBL21; WL157 PER SRM 51-40-02-0G-0; SRM 53-00-53-2R-6; AND BOEING DRAWING #146A7500.
